Conformal symplectic geometry, deformations, rigidity and geometrical (KMS) conditions. (English) Zbl 0589.53037

From the authors’ introduction: ”In Part I, we define and study the notion of the \(*^ f\)-product in a general context and show how the conformal Poisson geometry or symplectic geometry necessarily appears. In Part II, we study the deformations of a \(*^ f\)-product on a symplectic manifold and prove a rigidity theorem in the framework of \(*^ f\)- products (f fixed). We can, however, deform a star product in suitable \(*^ f\)-products, but then we have no equivalence property. We translate this result in terms of statistical mechanics and thus obtain a correct generalization of our results in C. R. Acad. Sci., Paris, Sér. I 293, 347-350 (1981; Zbl 0482.58037).”
Reviewer: A.Verona


53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
58H15 Deformations of general structures on manifolds
53D50 Geometric quantization


Zbl 0482.58037
Full Text: DOI


[1] BasartH., FlatoM., LichnerowiczA., and ?ternheimer, D., C.R. Acad. Sci. Paris 298 I, 405 (1984); Lett. Math. Phys. 8 483-494 (1984).
[2] BayenF., FlatoM., FronsdalC., LichnerowiczA., and SternheimerD., Ann. Phys. (NY) 111, 61-151 (1978); Lichnerowicz, A., ?Quantum Mechanics and Deformation of Geometrical Dynamics?, in A. O. Barut (ed.), Quantum Theory, Groups, Fields and Particles, D. Reidel, Dordrecht, 1983, pp 3-82. · Zbl 0377.53024
[3] BasartH. and LichnerowiczA., C.R. Acad. Sci. Paris 293 I, 347 (1981).
[4] Rubio, R., C.R. Acad. Sci. Paris 299 I (1984).
[5] Notations of [1].
[6] LichnerowiczA., C.R. Acad. Sci. Paris 296 I, 915 (1983).
[7] BourbakiN., Variétés différnetielles et analytiques, I and II, Hermann, Paris, 1967 and 1971. Lang, S., Introduction to Differentiable Manifolds, Wiley, New York, 1962.
[8] DeWildeM. and LecomteP., Lett. Math. Phys. 7, 487 (1983). · Zbl 0526.58023
[9] KuboR., J. Phys. Soc. Japan 12, 570 (1957); Haag, R., Kastler, D., and Trych-Pohlmeyer, E., Comm. Math. Phys. 38, 173 (1974); Araki, H., Lecture Notes in Math 650, Springer, Berlin, 1978, pp. 66-84.
[10] KirillovA. A., Russian Math. Surv. 31, 55 (1976). · Zbl 0357.58003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.